标题:Predictor-corrector inexact smoothing algorithm for symmetric cone complementarity problems with Cartesian P0-property
作者:Tang, Jingyong ;Huang, Chengdai ;Wang, Yongli
作者机构:[Tang, Jingyong ;Huang, Chengdai ] College of Mathematics and Statistics, Xinyang Normal University, Xinyang; 464000, China;[Wang, Yongli ] College of 更多
通讯作者:Tang, Jingyong
来源:Applied Numerical Mathematics
出版年:2019
卷:143
页码:146-158
DOI:10.1016/j.apnum.2019.04.006
摘要:In this paper we consider the symmetric cone complementarity problem with Cartesian P0-property (denoted by P0-SCCP) which includes the well-known monotone symmetric cone complementarity problem. We propose a predictor-corrector inexact smoothing algorithm for solving the P0-SCCP and prove that the method is globally and locally quadratically convergent under suitable assumptions. Especially, we prove that our algorithm can generate a bounded iteration sequence when the solution set of the P0-SCCP is nonempty and bounded, or the solution set of the monotone SCCP is nonempty. Moreover, the proposed algorithm solves the linear systems in both predictor step and corrector step only approximately by using an inexact Newton method. Hence when one solves large-scale SCCPs, our algorithm can save much computation work compared to existing smoothing-type algorithms. Numerical results confirm these good theoretical properties.
© 2019 IMACS
收录类别:EI
资源类型:期刊论文
TOP